# SDR AU001026

- Difficulty date: October 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- System (JASC): 3418 · Stall Warning System
- Part: Control Box
- Part number: EASPE8801402
- Condition: Faulty
- Location: Stall Warning
- Part time: 11,584 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) STALL PROTECTION ENHANCEMENT BOX FAULTY.
